# SDR 95ZZZX4077

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800DM
- Make and model: Doug DC-9-32
- Aircraft serial: 47466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spar Web
- Condition: Cracked
- Location: Rt Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEBBING CRACKED IN THREE PLACES AT STA 965, RT SIDE FORWARD ENGINE PYLON SPAR INTERIOR (FWD BULKHEAD OF LAV).  FATIGUE IS SUSPECT CAUSE.  PERFORMED NDT OF SPAR FASTENERS AND SURROUNDING AREA, NO OTHER DEFECTS NOTED.  FABRICATED NEW WEBBING FROM 7075-T6 MATERIAL.  RETURNED AIRCRAFT TO SERVICE.
